# SDR DHLA201100030

- Difficulty date: January 20, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SKIN BROKEN STA ZR 217.188. PERFORMED MAJOR REPAIR IAW SRM 55-6-1, FIG 1. REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING + BONDED FINGER DOUBLER BOTH FROM AL2024T3 0.016 " IAW SRM 55-6-1 FIG 1, ITEM "A". BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR 51-142 DATED 04-05-06, SRM 51-1-9A, TR 51-141, DATED 04-03-06. CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING IAW SRM 51-1-8B. INSTALLED PANEL PLATING IAW SRM 51-1-11(PRC) SRM 51-1-21.  REFER TO NR 231756 FOR BALANCING.
